Next Article in Journal
General Fermion Triangle Amplitude in the Coupling of Spin-1 Particles and Ward Identities
Previous Article in Journal
Effects of Periodic Magnetic Field to the Dynamics of Vibrating Beam
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(1), 13-22; doi:10.3390/mca5010013

Free 2-Crossed Complexes of Simplicial Algebras

University of Celal Bayar, Faculty of Science, Department of Mathematics Muradiye Campus, 45030 Manisa, Turkey
Published: 1 April 2000
Download PDF [661 KB, uploaded 31 March 2016]

Abstract

Using free simplicial algebras, it is shown that a free or totally free 2-crossed module can be constructed on suitable construction data in [2]. In this paper 2-crsossed complexes and freeness conditions for 2-crossed complexes are introduced and similar freeness results for these are discussed.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

MUTLU, A. Free 2-Crossed Complexes of Simplicial Algebras. Math. Comput. Appl. 2000, 5, 13-22.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top